# SDR DALA2015092805853

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 69,239 hours, 52,075 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO DEPARTURE FOLLOWING THE AFT LAVATORY SMOKE DETECTOR SOUNDING AND THE F/A SMELLING SMOKE.  MAINTENANCE FOUND THE APU LEAKING OIL.  THE APU WAS REPLACED, APU AND A PNEUMATIC SYSTEM DUCT BURNOUT WAS ACCOMPLISHED.
